# SDR DALA1020295525

- Difficulty date: August 23, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N525US
- Make and model: Boeing 757251
- Aircraft serial: 23619
- Aircraft time: 67,091 hours, 27,748 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 317 S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND FUSELAGE SKIN DENTED AND GOUGED AT BS 317 1 INCH ABOVE STRINGER 19L. REPAIRED IAW SRM 53-00-01 FIG 201, SRM 51-40-02 PAGE 1-5.
